# SDR HNAA2023091800330

- Difficulty date: August 20, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E991907  : FUSELAGE EXTERNAL SKIN PREVIOUS REPAIR DOUBLER BETWEEN FR 6/7 AND STR 2L/2R HAS NO REPAIR INFORMATION.  RE-ACCOMPLISHED REPAIR ON FWD FUSELAGE II SKIN FR 6-7 STGR 2L-2R IAW ETD2023-145-021605 REV. A, EO1-53-23-0276
